# SDR HEEA955635

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7068
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 1109000A5
- Condition: Leaks
- Location: Fuel Boost
- Part time: 3,361 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FUEL LEAKS OUT SEAL DRAIN WHEN BOOST PUMP IS TURNED ON.
